# SDR USAA2014101300005

- Difficulty date: October 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 44,409 hours, 20,266 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 4742
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 36,486 hours, 24,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

CABIN PRESS SYS 1 & 2 FAULT DEPRESSURIZATION, PAX OXYGEN MASKS DEPLOYED.  REPLACED CPC NR 2 IAW AMM 21-31-34.
